Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can intake of tranexamic acid and mefenamic cause clotting in next cycle?

Hi. I am Aastha. I would like to know if taking Tranexamic acid + Mefenamic acid to stop excessive bleeding during periods causes excessive clotting in the next cycle? I took this medication last month and this month I am getting heavy clotting; like nothing I ve seen before!
Thu, 30 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hello,

If tranexamic acid was prescribed by your doctor, I think you should consult with him/her again about stopping taking this medication this time.

To me, you should be using only mefenamic acid this time. If you will notice excessive bleeding, then, take tranexamic acid.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Albana Sejdini, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Antifibrinolytics


Can intake of tranexamic acid and mefenamic cause clotting in next cycle?

Hello, If tranexamic acid was prescribed by your doctor, I think you should consult with him/her again about stopping taking this medication this time. To me, you should be using only mefenamic acid this time. If you will notice excessive bleeding, then, take tranexamic acid. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Albana Sejdini, General & Family Physician